# SDR CALA9701159

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14889
- Make and model: Doug DC-9-82
- Aircraft serial: 49118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 833703
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR UNSAFE LIGHT ILLUMINATED DURING CLIMBOUT.  ABNORMAL PROCEDURES WERE COMPLIED WITH AND THE NOSE GEAR UNSAFE LIGHT EXTINGUISHED.  THE FLIGHT WAS COMPLETED WITHOUT FURTHER PROBLEM.  MAINTENANCE FOUND THE UP/DOWN LOCK SENSOR OUT OF LIMITS.  THE SENSOR WAS ADJUSTED IAW MM 32-60-5.  A RETRACTION CHECK WAS PERFORMED WITH OPERATION AND INDICATIONS CHECKING GOOD.
